Hi there and Welcome to HealingWell!
I think the main point that I wanted to make is that different people react differently to meds. I am aware that some people do gain weight on Lexapro but it is not as many as some other meds such as Fluoxetine and Wellbutrin. Do you know what your thighs measured before you started taking the meds? If so, you could look at the difference in measurement (if there is one) and see exactly how the meds are affecting your body. 10 pounds (assuming US lbs are the same as UK lbs) is not that much and I would not worry too much about it unless you feel it is effecting your overall health. Have you seen your doctor to get a general check-up? It might be that you actually needed to put on a bit of weight to bring your BMI (Body Mass Index) up a little into the NORMAL range. (I really am speculating here, since I dont know you! lol) If it is just your body image that you are unhappy with, then perhaps some councelling would help? I know there are probably millions of women out there that struggle with their body image even though there is nothing really wrong with it.
Please keep talking to us
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you: https://www.healingwell.com/donate